MathSciNet Relay Station
MathSciNet bibliographic data
MR2146648 57R17 (57M05 57R52)
Etgü, Tolga; McKinnon, David; Park, B. Doug Lagrangian tori in homotopy elliptic surfaces. Trans. Amer. Math. Soc. 357 (2005), no. 9, 3757–3774 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement